Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Commensurability of 1-cusped hyperbolic 3-manifolds
HTML articles powered by AMS MathViewer

by Danny Calegari and Nathan M. Dunfield PDF
Trans. Amer. Math. Soc. 354 (2002), 2955-2969 Request permission

Abstract:

We give examples of non-fibered hyperbolic knot complements in homology spheres that are not commensurable to fibered knot complements in homology spheres. In fact, we give many examples of knot complements in homology spheres where every commensurable knot complement in a homology sphere has non-monic Alexander polynomial.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 57M25, 57M50
  • Retrieve articles in all journals with MSC (2000): 57M25, 57M50
Additional Information
  • Danny Calegari
  • Affiliation: Department of Mathematics, Harvard University, Cambridge Massachusetts 02138
  • MR Author ID: 605373
  • Email: dannyc@math.harvard.edu
  • Nathan M. Dunfield
  • Affiliation: Department of Mathematics, Harvard University, Cambridge Massachusetts 02138
  • MR Author ID: 341957
  • ORCID: 0000-0002-9152-6598
  • Email: nathand@math.harvard.edu
  • Received by editor(s): February 7, 2001
  • Received by editor(s) in revised form: August 25, 2001
  • Published electronically: February 25, 2002
  • Additional Notes: Both authors were partially supported by the National Science Foundation.
  • © Copyright 2002 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 354 (2002), 2955-2969
  • MSC (2000): Primary 57M25, 57M50
  • DOI: https://doi.org/10.1090/S0002-9947-02-02988-4
  • MathSciNet review: 1895211